In defence of social scientific naturalism.

Segal, Robert A. (2000) In defence of social scientific naturalism. Journal of the American Academy of Religion, 68 (1). pp. 133-141. ISSN 1477-4585

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the American Academy of Religion
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/bl
Subjects:
ID Code:
18513
Deposited By:
Deposited On:
21 Oct 2008 16:03
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Mar 2020 02:14